Commutativity of coons and tensor product operators

Gerald Farin

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We show under what conditions Coons type surface approximation operators and tensor product approximation commute. An application is given for Bezier surfaces.

Original languageEnglish (US)
Pages (from-to)541-546
Number of pages6
JournalRocky Mountain Journal of Mathematics
Volume22
Issue number2
DOIs
StatePublished - Mar 1992

Fingerprint

Surface Approximation
Bézier Surface
Approximation Operators
Commutativity
Commute
Tensor Product
Approximation
Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Commutativity of coons and tensor product operators. / Farin, Gerald.

In: Rocky Mountain Journal of Mathematics, Vol. 22, No. 2, 03.1992, p. 541-546.

Research output: Contribution to journalArticle

Farin, Gerald. / Commutativity of coons and tensor product operators. In: Rocky Mountain Journal of Mathematics. 1992 ; Vol. 22, No. 2. pp. 541-546.
@article{2e2fd4ea58aa406f87efd229a2804702,
title = "Commutativity of coons and tensor product operators",
abstract = "We show under what conditions Coons type surface approximation operators and tensor product approximation commute. An application is given for Bezier surfaces.",
author = "Gerald Farin",
year = "1992",
month = "3",
doi = "10.1216/rmjm/1181072747",
language = "English (US)",
volume = "22",
pages = "541--546",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "2",

}

TY - JOUR

T1 - Commutativity of coons and tensor product operators

AU - Farin, Gerald

PY - 1992/3

Y1 - 1992/3

N2 - We show under what conditions Coons type surface approximation operators and tensor product approximation commute. An application is given for Bezier surfaces.

AB - We show under what conditions Coons type surface approximation operators and tensor product approximation commute. An application is given for Bezier surfaces.

UR - http://www.scopus.com/inward/record.url?scp=0008539510&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0008539510&partnerID=8YFLogxK

U2 - 10.1216/rmjm/1181072747

DO - 10.1216/rmjm/1181072747

M3 - Article

AN - SCOPUS:0008539510

VL - 22

SP - 541

EP - 546

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 2

ER -